Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Duluth, MN

August 4, 2016Lake County, Minnesota

NWS Duluth, MN issued this special weather statement at Aug 4, 2016, 5:02 AM CDT for Lake County, Minnesota. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2016, 5:02 AM CDT (10:02 UTC)
Expired
Aug 4, 2016, 5:30 AM CDT
In force
28 min
Issued by
NWS Duluth, MN

County Lake County, MN

The radar

The Duluth radar (KDLH), 139 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 10.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2016-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2016-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
258 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1753 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

794 
WWUS83 KDLH 041002
SPSDLH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
502 AM CDT THU AUG 4 2016
 
MNZ012-020-021-041030-
SOUTHERN LAKE/NORTH SHORE-NORTHERN COOK/NORTHERN LAKE-SOUTHERN
COOK/NORTH SHORE-
502 AM CDT THU AUG 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAKE AND SOUTHWESTERN
COOK COUNTIES...

AT 501 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
BOUNDARY WATERS CANOE AREA WILDERNESS...TO NEAR HIGHLAND LAKE...AND
MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH...PEA SIZE HAIL...TORRENTIAL RAINFALL...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
SILVER BAY...CLEAR LAKE...LUTSEN...TOFTE...TACONITE HARBOR...LITTLE
MARAIS...BASSWOOD LAKE...SNOWBANK LAKE...DUMBBELL
LAKE...WHYTE...FOREST CENTER...ISABELLA...THOMAS LAKE NEAR
BRIMSON...LITTLE SAGANAGA LAKE...
SOUTHERN BOUNDARY WATERS CANOE AREA WILDERNESS...FINLAND...SEA GULL
LAKE...FALL LAKE...BIRCH LAKE AND ALGER.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

LAT...LON 4764 9070 4706 9171 4810 9170 4810 9155
      4804 9157 4807 9149 4807 9145 4805 9143
      4808 9127 4811 9120 4812 9078
TIME...MOT...LOC 1001Z 259DEG 40KT 4795 9109 4715 9165 
$$

STEWART

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:11 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Aug 4, 3:11 AM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
311 AM CDT THU AUG 4 2016

.SHORT TERM...(Today through Friday)
Issued at 311 AM CDT Thu Aug 4 2016

Strong to severe thunderstorms were moving across the northwest
third of the CWA as of 3 AM. The northern portion of the line
appears to be diminishing a bit, while the southern portion was
becoming the dominant portion of the line. This was generally from
Grand Rapids through Cass County. Continue to see automated
weather observation sites in the 40 to 45 knot range, and that was
likely underestimating the strength of the winds along portions of
the line. Temperatures at 3 AM ranged from the mid 60s in the rain
areas to the mid 70s further east.

The focus for today is obviously the threat for strong to severe
thunderstorms. In general, the best chance for severe
thunderstorms will decrease a bit as the overnight hours wear on.
However, CAM's and forecast severe weather parameters are
indicating the potential for the redevelopment of supercell storms
across much of northwest Wisconsin this afternoon. Have added the
mention of severe thunderstorms possible for that area this
afternoon to the grids/zones, with the potential for damaging
winds, large hail and possibly a tornado if discrete supercell
storms do develop. Coordinated this with the NWS office in
Marquette this morning, as well as the SPC products.

After the passage of the cold front today, wrap around showers and
a few thunderstorms are expected to develop along the border
region. Have included a small POP into the evening, but concerned
we may need a bit higher POP's at some point.

High temperatures today will range from the upper 70s to the lower
to middle 80s with high humidity continuing, especially ahead of
the cold front. Winds could become a bit breezy behind the front
as well, as some momentum transfer develops this afternoon.

We could see some lingering showers or a storm across the far
north into the Arrowhead tonight and into Friday as well.

.LONG TERM...(Friday night through Wednesday)
Issued at 311 AM CDT Thu Aug 4 2016

Main concern for long term are chances for thunderstorms
Monday night through Thursday.

The area of high pressure will dominate the forecast area through
the weekend. Temperatures will be near normal with highs in the
70s and lows in the 50s with drier conditions. As the high moves
east of the region on Sunday...dewpoints will slowly increase as
the southerly flow develops. Will have chance pops in for Monday
night through Thursday as a series of shortwaves move along the
top of the upper level ridge. Models are different in the solution
for the storms but it does look like the region will be in a
unsettled regime.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1210 AM CDT THU AUG 4 2016

Thunderstorms now moving into KINL will continue to spread
southeast in the next several hours...affecting each of the
terminals for at least a couple hours with MVFR
conditions...perhaps even IFR conditions at times. Behind the
storms there may be a short period of fog with MVFR visibilities.
After 15z west-northwest winds expected to increase with sustained
speeds 15-18kts with gusts to 25kts at times. Winds to diminish in
the 00z-03z time range.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  81  58  74  54 /  70  20   0   0
INL  78  58  73  52 /  60  30  10   0
BRD  81  58  77  55 /  70   0   0   0
HYR  83  58  76  52 /  60  10   0   0
ASX  85  61  77  55 /  60  30   0   0

&&

.DLH Watches/Warnings/Advisories...
WI...None.
MN...None.
LS...None.
&&

SHORT TERM...DAP
LONG TERM...Stewart
AVIATION...LE
Hazardous weather outlook, Aug 4, 3:39 AM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
339 AM CDT THU AUG 4 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-051130-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
339 AM CDT THU AUG 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHLAND TODAY.
THE FIRST OPPORTUNITY FOR SEVERE THUNDERSTORMS WITH THE POTENTIAL
FOR DAMAGING WINDS WILL COME THIS MORNING ACROSS NORTHEAST
MINNESOTA. OVERALL...THE THREAT WILL LIKELY DIMINISH BY MID TO
LATE MORNING...BUT THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG
A COLD FRONT THIS AFTERNOON. SEVERE STORMS WILL AGAIN BE POSSIBLE
FROM THE MINNESOTA ARROWHEAD INTO NORTHERN WISCONSIN...WITH THE
BEST CHANCE OF SEVERE STORMS ACROSS NORTHERN WISCONSIN. DAMAGING
WINDS...LARGE HAIL AND EVEN TORNADOES ARE POSSIBLE ACROSS THIS
AREA FROM THIS AFTERNOON INTO EARLY THIS EVENING. LOCALIZED FLASH
FLOODING WILL ALSO BE POSSIBLE ACROSS THE ENTIRE AREA
TODAY...ALTHOUGH THE SOMEWHAT PROGRESSIVE NATURE OF THE STORMS
COULD HELP SOMEWHAT.

A FEW STORMS ARE ALSO POSSIBLE ACROSS THE INTERNATIONAL BORDER
REGION TONIGHT AND INTO FRIDAY...AS COOLER AIR AND MOISTURE SAGS
INTO THAT AREA BEHIND THE DEPARTING SYSTEM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN MONDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS WILL LIKELY BE NEEDED TODAY AND THIS EVENING.

LSZ121-140>148-051130-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
339 AM CDT THU AUG 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN LAKE SUPERIOR
TODAY AND EARLY THIS EVENING. THE MOST INTENSE STORMS MAY COME
THIS AFTERNOON...AS THUNDERSTORMS REDEVELOP ALONG AN EASTWARD
MOVING COLD FRONT. LARGE HAIL...DAMAGING WINDS AND WATERSPOUTS
WILL BE POSSIBLE ACROSS THE NEARSHORE WATERS OF WESTERN LAKE
SUPERIOR AS STORMS REDEVELOP DURING THE TIME OF PEAK DAYTIME
HEATING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN MONDAY NIGHT THROUGH THURSDAY.

DAP

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Aug 4, 3:42 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
342 AM CDT THU AUG 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     TSTM WND DMG     1 NNE LAKE SHORE        46.51N 94.36W
08/04/2016                   CASS               MN   TRAINED SPOTTER

            MORE THAN 12 LARGE WHITE PINES AND POPLARS
            SNAPPED OFF OR TOPPLED. POWER LINES DOWN.
            SOME TREES ON POWER LINES.

&&

KLH
Special weather statement, Aug 4, 3:44 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
344 AM CDT THU AUG 4 2016

MNZ019-020-037-WIZ001-040915-
SOUTHERN LAKE/NORTH SHORE-CARLTON/SOUTH ST. LOUIS-CENTRAL ST.
LOUIS-DOUGLAS-
344 AM CDT THU AUG 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST.
LOUIS...NORTHERN CARLTON...SOUTHWESTERN LAKE AND NORTHWESTERN DOUGLAS
COUNTIES...

AT 344 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES SOUTHWEST OF WHITEFACE RESERVOIR...TO 6 MILES SOUTHWEST OF
CROMWELL...AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 45 MPH...PEA SIZE HAIL...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DULUTH...SUPERIOR...CLOQUET...HERMANTOWN...TWO HARBORS...PROCTOR...
SCANLON...CARLTON...MAHTOWA...WRENSHALL...OLIVER...CROMWELL...
THOMSON...BROOKSTON...SAGINAW...CANYON...PIKE LAKE NEAR DULUTH...
ISLAND LAKE...BOULDER LAKE AND LARSMONT.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

LAT...LON 4657 9306 4662 9307 4721 9236 4717 9179
      4715 9179 4717 9176 4715 9151 4688 9184
      4678 9203 4676 9200 4653 9228
TIME...MOT...LOC 0844Z 277DEG 48KT 4725 9228 4663 9297

STEWART
Local storm report, Aug 4, 3:55 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
355 AM CDT THU AUG 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     TSTM WND DMG     2 S NISSWA              46.47N 94.29W
08/04/2016                   CROW WING          MN   LAW ENFORCEMENT

            NUMEROUS TREES REPORTED DOWN IN THE AREA OF
            STATE HIGHWAY 371 AND NASHWAY RD. MULTIPLE
            ROADS BLOCKED AND TREES DOWN ON POWER LINES.

&&

KLH
Special weather statement, Aug 4, 4:02 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
402 AM CDT THU AUG 4 2016

MNZ012-019-020-040930-
SOUTHERN LAKE/NORTH SHORE-CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-
402 AM CDT THU AUG 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL ST.
LOUIS...LAKE AND NORTHWESTERN COOK COUNTIES...

AT 401 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM BOUNDARY WATERS CANOE AREA WILDERNESS...TO NEAR WOLF LAKE...AND
MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 45 MPH...PEA SIZE HAIL...HEAVY DOWNPOURS...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SPLIT ROCK LIGHTHOUSE STATE PARK...GUNFLINT LAKE...SILVER BAY...
CLEAR LAKE...BEAVER BAY...FAIRBANKS...WOLF LAKE...BRIMSON...
HIGHLAND LAKE...SNOWBANK LAKE...DUMBBELL LAKE...ALPINE LAKE...
WHYTE...FOREST CENTER...ISABELLA...THOMAS LAKE NEAR BRIMSON...
LITTLE SAGANAGA LAKE...
SOUTHERN BOUNDARY WATERS CANOE AREA WILDERNESS...
SEA GULL LAKE AND FINLAND.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

LAT...LON 4816 9080 4816 9078 4814 9080 4809 9075
      4809 9073 4771 9100 4770 9102 4768 9102
      4712 9140 4711 9142 4717 9213 4806 9152
      4807 9145 4805 9143 4807 9137 4808 9127
      4815 9114 4818 9081
TIME...MOT...LOC 0901Z 269DEG 39KT 4806 9145 4724 9201

STEWART
Local storm report, Aug 4, 4:48 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
448 AM CDT THU AUG 4 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 AM     TSTM WND GST     3 NE HERMANTOWN         46.84N 92.21W
08/04/2016  M67 MPH          ST. LOUIS          MN   ASOS

            AT DULUTH INTERNATIONAL AIRPORT.

&&

KLH
Special weather statement, Aug 4, 5:02 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
502 AM CDT THU AUG 4 2016

MNZ012-020-021-041030-
SOUTHERN LAKE/NORTH SHORE-NORTHERN COOK/NORTHERN LAKE-SOUTHERN
COOK/NORTH SHORE-
502 AM CDT THU AUG 4 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAKE AND SOUTHWESTERN
COOK COUNTIES...

AT 501 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
BOUNDARY WATERS CANOE AREA WILDERNESS...TO NEAR HIGHLAND LAKE...AND
MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH...PEA SIZE HAIL...TORRENTIAL RAINFALL...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
SILVER BAY...CLEAR LAKE...LUTSEN...TOFTE...TACONITE HARBOR...LITTLE
MARAIS...BASSWOOD LAKE...SNOWBANK LAKE...DUMBBELL
LAKE...WHYTE...FOREST CENTER...ISABELLA...THOMAS LAKE NEAR
BRIMSON...LITTLE SAGANAGA LAKE...
SOUTHERN BOUNDARY WATERS CANOE AREA WILDERNESS...FINLAND...SEA GULL
LAKE...FALL LAKE...BIRCH LAKE AND ALGER.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

LAT...LON 4764 9070 4706 9171 4810 9170 4810 9155
      4804 9157 4807 9149 4807 9145 4805 9143
      4808 9127 4811 9120 4812 9078
TIME...MOT...LOC 1001Z 259DEG 40KT 4795 9109 4715 9165

STEWART

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 11:18 PM CDTSpecial Weather StatementDLHKoochiching27 min
Aug 4, 12:14 AM CDTSpecial Weather StatementDLHKoochiching31 min
Aug 4, 12:46 AM CDTSpecial Weather StatementDLHItasca29 min
Aug 4, 12:50 AM CDTSpecial Weather StatementDLHKoochiching25 min
Aug 4, 1:11 AM CDTSpecial Weather StatementDLHItasca19 min
Aug 4, 1:17 AM CDTSpecial Weather StatementDLHKoochiching28 min
Aug 4, 1:29 AM CDTSpecial Weather StatementDLHItasca16 min
Aug 4, 1:31 AM CDTSpecial Weather StatementDLHCass14 min
Aug 4, 1:48 AM CDTSpecial Weather StatementDLHItasca12 min
Aug 4, 1:50 AM CDTSpecial Weather StatementDLHCass25 min
Aug 4, 1:56 AM CDTAreal Flood AdvisoryDLHCass, Itasca4 hr
Aug 4, 1:58 AM CDTSpecial Weather StatementDLH32 min
Aug 4, 2:00 AM CDTSpecial Weather StatementDLHSaint Louis30 min
Aug 4, 2:10 AM CDTSpecial Weather StatementDLHCass20 min
Aug 4, 2:16 AM CDTSpecial Weather StatementDLHCass14 min
Aug 4, 2:31 AM CDTSpecial Weather StatementDLHSaint Louis29 min
Aug 4, 2:37 AM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing23 min
Aug 4, 3:01 AM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing29 min
Aug 4, 3:02 AM CDTSpecial Weather StatementDLHSaint Louis28 min
Aug 4, 3:14 AM CDTSpecial Weather StatementDLHCarlton31 min
Aug 4, 3:28 AM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing47 min
Aug 4, 3:33 AM CDTSpecial Weather StatementDLHLake27 min
Aug 4, 3:44 AM CDTSpecial Weather StatementDLHCarlton31 min
Aug 4, 4:02 AM CDTSpecial Weather StatementDLHLake28 min
Aug 4, 4:12 AM CDTSpecial Marine WarningDLH63 min
Aug 4, 4:15 AM CDTSevere Thunderstorm WarningDLHCarlton, Lake, Saint Louis45 min
Aug 4, 4:18 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine42 min
Aug 4, 5:33 AM CDTSpecial Marine WarningDLH57 min
Aug 4, 5:52 AM CDTSpecial Weather StatementDLHCook38 min
Aug 4, 9:48 AM CDTSmall Craft AdvisoryDLH8 hr
Aug 4, 4:59 AM CDTSevere Thunderstorm WarningDLHBayfield, Douglas46 min
Aug 4, 5:02 AM CDTSevere Thunderstorm WarningDLHBayfield, Burnett, Douglas, Sawyer, Washburn43 min
Aug 4, 5:47 AM CDTSpecial Weather StatementDLHAshland, Bayfield28 min
Aug 4, 5:50 AM CDTSpecial Weather StatementDLHSawyer, Washburn25 min
Aug 4, 6:23 AM CDTSpecial Weather StatementDLHSawyer, Washburn37 min
Aug 4, 7:02 AM CDTSpecial Weather StatementDLHSawyer28 min
Aug 4, 9:28 AM CDTSpecial Weather StatementDLHPrice32 min
Aug 4, 10:04 AM CDTSpecial Weather StatementDLHPrice26 min
Aug 4, 10:23 AM CDTSpecial Weather StatementDLHPrice37 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.